Bayesian Analysis

Rejoinder

Andrew Gelman

Full-text: Open access

Article information

Source
Bayesian Anal. Volume 3, Number 3 (2008), 467-477.

Dates
First available in Project Euclid: 22 June 2012

Permanent link to this document
http://projecteuclid.org/euclid.ba/1340370434

Digital Object Identifier
doi:10.1214/08-BA318REJ

Mathematical Reviews number (MathSciNet)
MR2434399

Zentralblatt MATH identifier
1330.62047

Citation

Gelman, Andrew. Rejoinder. Bayesian Anal. 3 (2008), no. 3, 467--477. doi:10.1214/08-BA318REJ. http://projecteuclid.org/euclid.ba/1340370434.


Export citation

See also

  • Andrew Gelman. Objections to Bayesian statistics. Bayesian Anal., Vol. 3, Iss. 3 (2008), 445-449.